Estrace = Constant Headache.

So I am on day 7 of estrogen priming. I have been taking 2mg daily of Estrace orally (not vaginally, hurrah). After 2 more days, I start Prometrium capsules twice a day (vaginally, boo). Per my nurse, this protocol is supposed to suppress my ovaries, and then cause a period by stopping the Prometrium. My last day of Prometrium is October 9th, then I go in on October 13th to see if the suppression worked. Until then, all I can do is try to eat healthy (not really succeeding), exercise (semi-successful), and avoid caffeine and alcohol (success!). In addition to the Estrace, I am taking Metanx for MTHFR, 400mg CoQ10 (although I’m thinking of upping to 600mg), and a multivitamin.

The only side effect so far is massive headaches. The first day felt like a migraine – light sensitivity, facial pain – but now it’s just a constant dull headache. I am also feeling angry/sad compared to the last few months, but it’s hard to say if that is hormonal or just because we are cycling again.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s